MathSciNet Relay Station
MathSciNet bibliographic data
MR1417377 (97i:14026) 14J50 (14J26)
Hosoh, Toshio Automorphism groups of quartic del Pezzo surfaces. J. Algebra 185 (1996), no. 2, 374–389.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement